# SDR ASOA200901019

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 14,479 hours, 9,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK HAS CORROSION FROM FS STA 379.00 TO FS 693.00 AREAS MARKED.   REMOVED LT CTR SEAT TRACKS (3 EACH) FROM STA 349.00 TO STA 693.00 IAW MM 53-00-49-000-801.  LOCATED, DRILLED, AND COUNTERSUNK LT CTR SEAT TRACKS NR 1 AND NR 2 IAW SRM 51-40-11-001-001-A01.  LOCATED, DRILLED, AND COUNTERSUNK LT CTR SEAT TRACK NR 3 SRM 51-40-11-001-001-A01.  INSTALLED LT CTR SEAT TRACKS (3 EACH) FROM BS 349.00 TO BS 693.00 IAW MM 53-00-49-400-801.
